# SDR 2006UALA01617

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 18,223 hours, 7,588 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE HAD A YELLOW SYS OVERHEAT MESSAGE.  REPLACED YELLOW SYSTEM TEMP TRANSMITTER (3381GR), AND BLEED YELLOW SYSTEM.  SERVICED SYSTEM AND RAN ENGINE APPROXIMATELY 20 MINUTES CYCLING FLIGHT CONTROLS, ALL CHECKED NORMAL.
